I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Stinging Penis

User
Posted 14 Apr 2020 at 04:29

I had a RALP 30 days ago. I'm having a random stinging sensation on the end of my penis. Anyone else gone through this?

User
Posted 14 Apr 2020 at 10:18

M

Make sure you are drinking enough to flush the bladder and urethra out.  It could be an infection.   You could try instilagel or hydrocaine around the end of the penis, they are anesthetic, lubricant and antiseptic. If in doubt try to get hold of a member of your urology team, probably easier said than done.

Thanks Chris

 

User
Posted 15 Apr 2020 at 07:44

Just to say, end of penis is where pain from several internal parts of urinary and reproductive system may appear to come from too (referred pain), as your brain doesn't have them all on it's internal body map, so it can't associate the pain with the real location.

Of course it is possible that's where the problem really is - infection caused by a catheter is quite common just there, and happened to me during HDR brachytherapy.

Does the area look inflamed, and/or has it altered the shape/direction of your pee stream?

Edited by member 15 Apr 2020 at 07:45  | Reason: Not specified

 
Forum Jump  
©2021 Prostate Cancer UK